Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A wild sphere which can be pierced at each point by a straight line segment
HTML articles powered by AMS MathViewer

by M. K. Fort PDF
Proc. Amer. Math. Soc. 14 (1963), 994-995 Request permission
References
  • R. H. Bing, A decomposition of $E^3$ into points and tame arcs such that the decomposition space is topologically different from $E^3$, Ann. of Math. (2) 65 (1957), 484–500. MR 92961, DOI 10.2307/1970058
  • M. K. Fort Jr., A note concerning a decomposition space defined by Bing, Ann. of Math. (2) 65 (1957), 501–504. MR 92962, DOI 10.2307/1970059
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78
  • Retrieve articles in all journals with MSC: 54.78
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 14 (1963), 994-995
  • MSC: Primary 54.78
  • DOI: https://doi.org/10.1090/S0002-9939-1963-0159311-7
  • MathSciNet review: 0159311